Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/18388
Title: Finite Morse index solutions of weighted elliptic equations and the critical exponents
Contributor(s): Du, Yihong  (author); Guo, Zongming (author)
Publication Date: 2015
DOI: 10.1007/s00526-015-0897-z
Handle Link: https://hdl.handle.net/1959.11/18388
Abstract: We study the behavior of finite Morse index solutions to the weighted elliptic equation...
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Calculus of Variations and Partial Differential Equations, 54(3), p. 3161-3181
Publisher: Springer
Place of Publication: Germany
ISSN: 1432-0835
0944-2669
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 132
Views: 132
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

8
checked on Nov 26, 2018

Page view(s)

72
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.